Alert archive / California / Coastal Flood Statements in 2015

Coastal Flood Statement 3, NWS San Francisco Bay Area, CA

November 23, 20159 counties in California

NWS San Francisco Bay Area, CA issued this coastal flood statement at Nov 23, 2015, 1:39 PM PST for 9 counties in California. It took effect at Nov 24, 2015, 7:00 AM PST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 1:39 PM PST (21:39 UTC)
In effect from
Nov 24, 2015, 7:00 AM PST
Expired
Nov 26, 2015, 3:00 PM PST
In force
56 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 48 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2015-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2015-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WHUS46 KMTR 232139
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
139 PM PST MON NOV 23 2015

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES ARE EXPECTED TO OCCUR OVER THE NEXT FEW DAYS...

THE SUN..MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO ENCOURAGE
THE LARGEST TIDAL CYCLE OF THE SEASON WHICH IS EXPECTED TO OCCUR
OVER THE NEXT FEW DAYS. THESE EXTREME TIDES OFTEN REFERRED TO AS
KING TIDES WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS ALONG
OUR COAST LINE AND BAY FRONTS DURING PERIODS OF HIGH TIDE.
LOCATIONS THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME
SUBMERGED DUE TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF
EXTREME LOW TIDE EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE
IMMEDIATE COAST.

CAZ006-505-508-509-529-530-242145-
/O.NEW.KMTR.CF.S.0003.151124T1500Z-151126T2300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
139 PM PST MON NOV 23 2015

...COASTAL FLOOD STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
THURSDAY AFTERNOON...

* TIMING...GENERALLY SPEAKING EXTREME HIGH TIDES ARE EXPECTED TO
  OCCUR DURING THE MID TO LATE MORNING HOURS OF NOVEMBER
  24TH...25TH AND 26TH. EXTREME LOW TIDE WILL OCCUR DURING THE
  LATE AFTERNOON TO LATE EVENING HOURS. THE EXACT TIMING OF TIDES
  IS LOCATION DEPENDENT SO PLEASE VISIT
  HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE SPECIFIC TIDAL
  INFORMATION.

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO
  COVES AND NARROW BEACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
DO NOT LEAVE YOUR VEHICLE IN LOW LYING PARKING LOTS NEAR THE
COAST OR BAY FRONT. DO NOT TRAVEL THROUGH FLOODED ROADWAYS. IF
VISITING THE COAST AVOID NARROW BEACHES AND COVES.

&&

$$
2 follow-up statements
324 
WHUS46 KMTR 242127
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
127 PM PST TUE NOV 24 2015

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES WILL CONTINUE TOMORROW AND THURSDAY...

THE SUN, MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO ENCOURAGE
THE LARGEST TIDAL CYCLE OF THE SEASON WHICH WILL OCCUR WEDNESDAY
AND THURSDAY. THESE EXTREME TIDES OFTEN REFERRED TO AS KING TIDES
WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS ALONG OUR COAST
LINE AND BAY FRONTS DURING PERIODS OF HIGH TIDE. LOCATIONS THAT
ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME SUBMERGED DUE TO
THIS EXTREME TIDAL CYCLE. DURING PERIODS OF EXTREME LOW TIDE
EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE IMMEDIATE COAST.

CAZ006-505-508-509-529-530-252130-
/O.CON.KMTR.CF.S.0003.000000T0000Z-151126T2300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
127 PM PST TUE NOV 24 2015

...COASTAL FLOOD STATEMENT IN EFFECT UNTIL THURSDAY AFTERNOON...

* TIMING...GENERALLY SPEAKING EXTREME HIGH TIDES ARE EXPECTED TO
  OCCUR DURING THE MID TO LATE MORNING HOURS OF NOVEMBER 25TH AND
  26TH. EXTREME LOW TIDE WILL OCCUR DURING THE LATE AFTERNOON TO
  LATE EVENING HOURS. THE EXACT TIMING OF TIDES IS LOCATION
  DEPENDENT SO PLEASE VISIT
  HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE SPECIFIC TIDAL
  INFORMATION.

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND 
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO 
  COVES AND NARROW BEACHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT LEAVE YOUR VEHICLE IN LOW LYING PARKING LOTS NEAR THE
COAST OR BAY FRONT. DO NOT TRAVEL THROUGH FLOODED ROADWAYS. IF
VISITING THE COAST AVOID NARROW BEACHES AND COVES.

&&

$$
629 
WHUS46 KMTR 252043
CFWMTR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1243 PM PST WED NOV 25 2015

...THE LARGEST TIDAL FLUCTUATIONS OF THE SEASON OFTEN REFERRED TO
AS KING TIDES WILL CONTINUE INTO THURSDAY...

THE SUN... MOON AND THE EARTH ARE IN PROPER ALIGNMENT TO
ENCOURAGE THE LARGEST TIDAL CYCLE OF THE SEASON WHICH WILL OCCUR
WEDNESDAY AND THURSDAY. THESE EXTREME TIDES OFTEN REFERRED TO AS
KING TIDES WILL RESULT IN COASTAL FLOODING OF LOW LYING AREAS
ALONG OUR COAST LINE AND BAY FRONTS DURING PERIODS OF HIGH TIDE.
LOCATIONS THAT ARE TYPICALLY DRY DURING HIGH TIDE MAY BECOME
SUBMERGED DUE TO THIS EXTREME TIDAL CYCLE. DURING PERIODS OF
EXTREME LOW TIDE EXPECT TO SEE TIDE POOLS DEVELOP ALONG THE
IMMEDIATE COAST.

CAZ006-505-508-509-529-530-262300-
/O.CON.KMTR.CF.S.0003.000000T0000Z-151126T2300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1243 PM PST WED NOV 25 2015

* TIMING...GENERALLY SPEAKING EXTREME HIGH TIDES ARE EXPECTED TO
  OCCUR DURING THE MID TO LATE MORNING HOURS OF NOVEMBER 26TH.
  EXTREME LOW TIDE WILL OCCUR DURING THE LATE AFTERNOON TO LATE
  EVENING HOURS. THE EXACT TIMING OF TIDES IS LOCATION DEPENDENT
  SO PLEASE VISIT HTTP://TIDESANDCURRENTS.NOAA.GOV/PORTS/ FOR MORE
  SPECIFIC TIDAL INFORMATION.

* IMPACTS...SEA WATER ON ROADWAYS...PARKING LOTS...TRAILS AND 
  SIDEWALKS. PEOPLE VISITING BEACHES MAY LOSE ENTRY AND EXIT TO 
  COVES AND NARROW BEACHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT LEAVE YOUR VEHICLE IN LOW LYING PARKING LOTS NEAR THE
COAST OR BAY FRONT. DO NOT TRAVEL THROUGH FLOODED ROADWAYS. IF
VISITING THE COAST AVOID NARROW BEACHES AND COVES.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this coastal flood statement went out at Nov 23, 9:49 AM PST, 3 hours 50 minutes earlier.

Area forecast discussion, Nov 23, 9:49 AM PST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
949 AM PST MON NOV 23 2015

.SYNOPSIS...COOLER WEATHER IS FORECAST TODAY AS A DRY WEATHER
SYSTEM MOVES ACROSS NORTHERN CALIFORNIA AND ONSHORE FLOW DEVELOPS.
A COLD FRONT WILL SPREAD RAIN ACROSS THE REGION ON TUESDAY...WITH
SHOWERS EXPECTED TO FOLLOW THE FRONT LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING. THIS WEATHER SYSTEM WILL PRODUCE ONLY LIGHT TO
MODERATE AMOUNTS OF RAIN. IT WILL BE A COLD SYSTEM...WITH LIGHT
SNOW LIKELY IN THE HILLS ABOVE 3000 FEET BY TUESDAY NIGHT AND
WEDNESDAY MORNING. DRY WEATHER WILL RETURN BY THANKSGIVING
DAY...BUT COOL CONDITIONS ARE FORECAST THROUGH THE END OF THE WEEK
AND INTO THE WEEKEND.

&&

.DISCUSSION...AS OF 09:07 AM PST MONDAY...THE RETURN OF A STRONGER
MARINE INFLUENCE THIS MORNING HAS RESULTED IN LOW CLOUD AND FOG
SPREADING INLAND OVER THE COAST AND LOCALLY INTO VALLEY LOCATIONS.
THIS...ALONG WITH A WEAK SHORT-WAVE TROUGH PUSHING INLAND TO OUR
NORTH TODAY WILL RESULT IN COOLER TEMPERATURES REGION WIDE. THE
CURRENT FORECAST REMAINS ON TRACK AND NO UPDATES ARE NEEDED AT
THIS TIME. WILL FOCUS OUR ATTENTION ON THE NEXT SYSTEM SET TO
BRING WIDESPREAD LIGHT TO MODERATE RAINFALL AND MUCH COOLER
TEMPERATURES TO THE REGION TUESDAY INTO WEDNESDAY. PLEASE SEE
PREVIOUS DISCUSSION FOR MORE DETAILS.

&&

.PREV DISCUSSION...AS OF 3:15 AM PST MONDAY...FOG AND LOW CLOUDS
HAVE DEVELOPED ALONG MUCH OF OUR COAST OVERNIGHT. BY EARLY MORNING
THE VISIBILITY AT HALF MOON BAY WAS AT ONE-QUARTER MILE. SURFACE
PRESSURE GRADIENTS ARE STILL WEAKLY OFFSHORE SO IT'S LIKELY THAT
MOST FOG AND LOW CLOUDS WILL REMAIN CONFINED TO COASTAL AREAS THIS
MORNING. HOWEVER...SURFACE DEWPOINTS ARE INCHING UP AND PATCHY FOG
IS ALSO POSSIBLE INLAND BY DAYBREAK...ESPECIALLY IN THE NORTH BAY
VALLEYS.

A WEAK UPPER TROUGH IS APPROACHING THE NORTHERN CALIFORNIA COAST
EARLY THIS MORNING. THIS TROUGH IS NOT EXPECTED TO PRODUCE ANY
PRECIPITATION AS IT TRAVERSES NORTHERN CALIFORNIA TODAY.
HOWEVER...IT WILL BRING A SOMEWHAT COOLER AIRMASS INTO THE
REGION...AND TURN WINDS ONSHORE. THUS...WE CAN EXPECT COOLER
CONDITIONS TODAY COMPARED TO THE RELATIVELY BALMY WEATHER THAT
OCCURRED OVER THE WEEKEND. HIGH TEMPERATURES WILL BE FROM 5 TO 10
DEGREES COOLER TODAY. MOST SIGNIFICANT COOLING WILL BE NEAR THE
OCEAN WHERE AREAS OF LOW CLOUDS MAY PERSIST THROUGH MUCH OF THE
DAY.

EARLY MORNING SATELLITE IMAGERY SHOWS A WEATHER SYSTEM DROPPING
SOUTHEAST OUT OF THE GULF OF ALASKA. THE MODELS HAVE COME INTO
GOOD AGREEMENT REGARDING THE EXPECTED TIMING OF PRECIPITATION IN
OUR AREA AS THIS SYSTEM CONTINUES TO DIG TO THE SOUTH. RECENT
MODELS HAVE TRENDED SLIGHTLY LATER WITH PRECIP ONSET. RAIN
ASSOCIATED WITH A COLD FRONT IS NOW EXPECTED TO SPREAD ACROSS THE
NORTH BAY ON TUESDAY MORNING...AND THEN ACROSS THE REMAINDER OF
OUR FORECAST AREA ON TUESDAY AFTERNOON...REACHING THE FAR SOUTHERN
END OF OUR CWA BY EARLY TUESDAY EVENING. THERE WILL BE A BREAK IN
THE PRECIPITATION FOR MUCH OF TUESDAY EVENING BEFORE A ROBUST
SHORTWAVE SWEEPS DOWN THE COAST TUESDAY NIGHT...PRODUCING A SECOND
ROUND OF PRECIP LATE TUESDAY NIGHT AND WEDNESDAY MORNING. PRECIP
WILL THEN TAPER OFF FROM NORTH TO SOUTH ON WEDNESDAY AFTERNOON AND
MOSTLY END BY WEDNESDAY EVENING. THIS SYSTEM IS TAPPING INTO A
LITTLE MORE MOISTURE THAN WHAT THE MODELS ANTICIPATED A FEW DAYS
AGO AND SO MODEL QPF HAS TRENDED HIGHER. THE NAM IS STILL THE
WETTEST MODEL...PREDICTING WIDESPREAD RAINFALL AMOUNTS OF QUARTER
TO A HALF INCH BY MIDDAY WEDNESDAY...WITH LOCAL AMOUNTS OF UP TO
AN INCH. THE GFS AND ECMWF GENERALLY FORECAST A QUARTER TO A THIRD
OF AN INCH...BUT THIS IS AN IMPROVEMENT OVER THE TENTH INCH OR
LESS FORECAST AS RECENTLY AS 24 HOURS AGO.

THE OTHER NOTABLE MODEL TREND WITH THIS SYSTEM IS THAT THE
AIRMASS ASSOCIATED WITH IT IS NOT AS COLD AS PREVIOUSLY FORECAST.
THE AIRMASS WILL STILL BE QUITE CHILLY...ESPECIALLY COMPARED TO
WHAT WE'VE SEEN LATELY...WITH 850 MB TEMPS FORECAST TO DROP A
DEGREE OR TWO BELOW 0 DEG C BY TUESDAY NIGHT. SNOW LEVELS WILL
DROP AS LOW AS 3000 FEET BY LATE TUESDAY AND AS LOW AS 2500 FEET
BY LATE TUESDAY NIGHT. LIGHT SNOWFALL ACCUMULATION IS LIKELY IN
THE HILLS ABOVE 3000 FEET...ESPECIALLY IN THE SANTA LUCIAS WHERE A
FEW INCHES OF SNOW MAY ACCUMULATE AT THE HIGHEST ELEVATIONS BY
LATE WEDNESDAY.

NORTHWEST WINDS WILL INCREASE BEHIND THE COLD FRONT ON TUESDAY
AFTERNOON AND LOCALLY BLUSTERY CONDITIONS WILL CONTINUE INTO
TUESDAY EVENING. STRONGEST WINDS TUESDAY AFTERNOON/EVENING WILL BE
NEAR THE COAST WHERE LOCAL GUSTS UP TO 35 MPH ARE POSSIBLE.

THANKSGIVING IS FORECAST TO BE A COOL AND DRY DAY WITH HIGHS
MOSTLY IN THE MID 50S.

NIGHTS ARE EXPECTED TO BE QUITE COLD ONCE WINDS SUBSIDE AND SKIES
CLEAR. THERE SHOULD BE ENOUGH MIXING AND RESIDUAL CLOUD COVER ON
WEDNESDAY NIGHT TO KEEP TEMPS FROM FALLING TOO MUCH...ALTHOUGH
WIND-SHELTERED VALLEY LOCATIONS WILL LIKELY SEE TEMPS FALL INTO THE
LOW TO MID 30S BY EARLY THANKSGIVING MORNING. A COLD UPPER LOW IS
FORECAST TO REMAIN ENTRENCHED OVER THE GREAT BASIN AND EASTERN
CALIFORNIA THROUGH THE END OF THE WEEK AND INTO THE WEEKEND.
THUS...WE COULD EASILY SEE AS MANY AS FOUR CONSECUTIVE NIGHTS OF
NEAR-FREEZING TEMPS ACROSS INLAND AREAS LATE IN THE WEEK AND INTO
THE WEEKEND. THE GFS AND ECMWF AGREE THAT THE COLDEST NIGHTS WILL
BE THURSDAY NIGHT AND FRIDAY NIGHT...AND POSSIBLY SATURDAY NIGHT
AS WELL. ON THESE NIGHTS...LOWS WILL BE IN THE 30S ACROSS MOST
INLAND AREAS WITH THE COOLER AREAS EXPECTED TO DROP TO AROUND
FREEZING. WIDESPREAD SUB-FREEZING TEMPS ARE NO LONGER EXPECTED
GIVEN RECENT MODEL TRENDS TOWARDS A SLIGHTLY MORE MODERATE
AIRMASS. BUT NIGHTTIME TEMP FORECASTS WILL NEED TO BE CAREFULLY
MONITORED LATER IN THE WEEK FOR POSSIBLE FREEZE WARNINGS IN OUR
COLDEST VALLEYS.

THE MEDIUM RANGE MODELS AGREE THAT THE UPPER LOW OVER THE GREAT
BASIN WILL RETROGRADE SLIGHTLY NEXT WEEKEND AND THE LOW COULD TAP
INTO JUST ENOUGH MOISTURE TO PRODUCE SCATTERED SHOWERS BY LATE IN
THE WEEKEND OR EARLY NEXT WEEK. ONE OTHER THING TO WATCH FOR LATE
IN THE EXTENDED AND BEYOND IS THE POSSIBILITY THAT THE WESTERLIES
WILL BREAK THROUGH THE HIGH AMPLITUDE RIDGE OFFSHORE AND BRING
MORE SIGNIFICANT STORMS INTO OUR REGION BY SOMETIME NEXT WEEK. THE
GFS HAS BEEN FORECASTING THIS IDEA OF A BREAKTHROUGH OFF AN ON
LATELY...BUT THE ECMWF IS LESS BULLISH ON THIS IDEA.

&&

.AVIATION...AS OF 9:48 AM PST MONDAY...VERY COMPLEX AVIATION
FORECAST AS IMPACTS ARE BOTH IN THE NEAR TERM AND LONG TERM. FIRST
OFF...THE ONSHORE FEED CONTINUES TO REMAIN STRONG KEEPING CIGS AND
SOME FOG AT MOST TERMINALS. BURN OFF CONTINUES TO BE SLOW AND MAY
NOT EVEN OCCUR AROUND MONTEREY BAY. OTHERWISE...CIGS RETURN
SOMEWHAT EARLY TONIGHT THEN REMAIN TOMORROW WITH DEVELOPING RAIN
FROM N TO S. WINDS WILL BE GUSTY IN THE AFTERNOON AS THE FRONTAL
BOUNDARY APPROACHES ON TUESDAY. NEEDLESS TO SAY A LOW CONF
FORECAST AS A LOT WILL DEPEND UPON THE ACTUALLY FROPA TOMORROW.

VICINITY OF KSFO...CIGS WILL CONT TO IMPACT THE BAY...ESPECIALLY
THE EAST SIDE OVER OAKLAND WHERE CLEARING WILL BE SLOW. KSFO MAY
SEE A PASSING CIG OR TWO THIS MORNING...BUT VFR THIS AFTERNOON.
CIGS RETURN TONIGHT WITH -RA DEVELOPING AFTER 18Z TUESDAY.

KSFO BRIDGE APPROACH...VFR...POSS CIGS ON E SIDE OF APPROACH AND
BETWEEN THE BRIDGE AND THE RUNWAY.

MONTEREY BAY AREA TERMINALS...ACTUAL BURN WILL BE TOUGH TODAY. PUT
IN A FOUR HOUR TEMPO LATE THIS AFTERNOON FOR POSS BURN OFF. CIGS
RETURN TONIGHT.

&&

.MARINE...AS OF 09:07 AM PST MONDAY...WEAK PRESSURE GRADIENTS
ALONG THE CALIFORNIA COAST WILL MAINTAIN LIGHT WINDS OVER THE
COASTAL WATERS TODAY. NORTHWEST WINDS WILL INCREASE RAPIDLY
TUESDAY AS A LOW PRESSURE SYSTEM BUILDS OVER THE GREAT BASIN.
WINDS WILL DECREASE WEDNESDAY AS THE LOW MOVES EAST.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: RGASS
AVIATION: MM
MARINE: MM

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:52 AM PSTSmall Craft Advisory for Rough BarMTR54 hr
Nov 23, 2:52 AM PSTSmall Craft AdvisoryMTR3 days

Nearby

Coastal Flood Statements in California, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.